# SDR A6WA2019071246696

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,586 hours, 38,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF ATW WITH ONE PACK ON MEL THE OTHER PACK INDICATED OVERPRESSURE. THE CAPTAIN OPTED TO RETURN TO ATW. RECORDED LOGBOOK DISCREPANCY:  WHEN TRANSFERRING BLEEDS, APU SELECTED RIGHT 10TH STAGE BLEEDS REMAINED CLOSED, RIGHT PACK HI PRESSURE C/W QRH CAS MIS COMP". MX REPLACED THE RH PACK PRESSURE REGULATING AND SHUTOFF VALVE.
